# SDR UALA2011112206442

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 64,528 hours, 12,292 cycles
- Engine: Pwa PW4077
- System (JASC): 3410 · Flight Environment Data
- Part: Coax
- Condition: Loose
- Location: Nav Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S NAV DISPLAY INOPERATIVE.  SUSPECT COAX COUPLER AT FAULT.  PERFORMED TROUBLE SHOOTING FOR FIM, CHECKED FOR LOOSE COAX CONNECTION ON LEFT COAX COUPLERS B31117 AND B31118.  RESET COAX CONNECTIONS, CHECKED GOOD.  POWER GOOD AT CAPT NAVIGATIONAL DISPLAY, AND ALL GROUNDS CHECKED NORMAL.  ALL COAX CABLES AND CONNECTIONS APPEAR TO BE IN GOOD CONDITION.  NO FAULTS NOTED.
